CSpace

Browse/Search Results:  1-8 of 8 Help

Selected(0)Clear Items/Page:    Sort:
Convergence analysis of a coefficient inverse problem for the semi-discrete damped wave equation 期刊论文
APPLICABLE ANALYSIS, 2020, 页码: 26
Authors:  Zhang, Wensheng;  Zhao, Zhongliu
Favorite  |  View/Download:7/0  |  Submit date:2020/09/23
Discrete Carleman estimates  damped wave equation  coefficient inverse problem  semi-discrete  convergence  
Weighted L (2)-estimates of solutions for damped wave equations with variable coefficients 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2017, 卷号: 30, 期号: 6, 页码: 1270-1292
Authors:  Yao, Pengfei;  Zhang, Zhifei
Favorite  |  View/Download:17/0  |  Submit date:2018/07/30
Distance function of a metric  Riemannian metric  wave equation with variable coefficients  weighted L-2-estimate  
On the Global Solution of a 3-D MHD System with Initial Data near Equilibrium 期刊论文
COMMUNICATIONS ON PURE AND APPLIED MATHEMATICS, 2017, 卷号: 70, 期号: 8, 页码: 1509-1561
Authors:  Abidi, Hammadi;  Zhang, Ping
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
Attractors for strongly damped wave equations 期刊论文
NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, 2009, 卷号: 10, 期号: 2, 页码: 1097-1100
Authors:  Yang, Meihua;  Sunc, Chunyou
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
Strongly damped wave equation  Critical exponent  Global attractor  
DYNAMICS OF STRONGLY DAMPED WAVE EQUATIONS IN LOCALLY UNIFORM SPACES: ATTRACTORS AND ASYMPTOTIC REGULARITY 期刊论文
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 2009, 卷号: 361, 期号: 2, 页码: 1069-1101
Authors:  Yang, Meihua;  Sun, Chunyou
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Strongly damped wave equation  locally uniform spaces  critical exponent  asymptotic regularity  attractors  
The exponential stabilization for a semilinear wave equation with locally distributed feedback 期刊论文
CHINESE ANNALS OF MATHEMATICS SERIES B, 2005, 卷号: 26, 期号: 3, 页码: 323-334
Authors:  Jia, CH;  Feng, DX
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
wave equations  exponential decay  distributed damping  variable coefficients  Riemannian manifold  
theexponentialstabilizationforasemilinearwaveequationwithlocallydistributedfeedback 期刊论文
chineseannalsofmathematicsseriesb, 2005, 卷号: 26, 期号: 3, 页码: 323
Authors:  Jia Chaohua;  Feng Dexing
Favorite  |  View/Download:12/0  |  Submit date:2020/01/10
A note on the singular limit of the exact controllability of dissipative wave equations 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2000, 卷号: 16, 期号: 4, 页码: 601-612
Authors:  Tang, YP;  Zhang, X
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
controllability  singular perturbation  heat equation  wave equation